Constant Headache 24/7....QUINORIC?

CONSTANT headache 24/7????

My daughter has had a constant headache for many weeks..day and night, which stops her sleeping well.

She has stopped various of her meds to see if it is a side effect (Naproxen, Azathioprine,Nifedidipine) Still headache persists...

She has had APS test which is Normal. She has MRI booked soon.

All that is left meds wise is...Hydroxychloroquine and Prednisolone.

General consensus seems to be that it is unlikely to be her steroid...so Hydroxychloroquine is in the frame........................HAS ANYONE EXPERIENCED A CONSTANT Headache on QUINORIC brand?

...I feel like we are playing Cluedo!!!....but the game has gone on too long!!

2 Replies

oldestnewest
  • Painkillers, especially those containing codeine can perpetuate headaches and of course you take more to try to alleviate the pain which just makes it worse.

    Has your daughter been able to take aspirin, plain paracetamol or ibruprofen just to break the cycle?

    This link may help to explain it.

    patient.info/health/medicat...

    There may be something that is going on and it is good to see an MRI has been booked, hope it is a simple case of the side effects of medication and nothing serious.

  • Thankyou.

    Yes she has tried paracetamol, even when taken regularly it offers no relief.

    She has not taken ibuprofen lately as she could not take it in addition to naproxen which she has now stopped. We will try that.

    I so hope that it is a med side effect that can be remedied.

    Her consultant is being very pro active in exploring the cause and we are fortunate in that...just such a difficult process, especially so when 15 and in midst of exams etc

    Thankyou very much for your ideas and the link which i am about to go to.

You may also like...